# SDR ABXA000404

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 56,676 hours, 52,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 406
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST ON.  REPLACED EMERGENCY BATTERY POWER SUPPLY.
